# SDR I5PA2025091768802

- Difficulty date: September 17, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,706 hours, 27,248 cycles
- Engine: Pwa PW2037
- Engine time: 87,359 hours, 27,672 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 476492
- Part serial: 1518
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE IGNITION SYSTEM 1 INOP.   PERFORMED OPS CHECK, FOUND SYSTEM 1 EXCITER INOP. REPLACED IGNITION EXCITER PER APPLICABLE AMM.
